# SDR ASAA2012092792974

- Difficulty date: September 2, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 19,673 hours, 5,933 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bolt
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FAN DUCT PANEL AT 500 POS, LPT COOLING INTAKE SCOOP LOC, HAS TWO BOLTS LOOSE ON LOWER MIDDLE LOWER FWD LOCATION.  R & R TWO BOLTS ON LOWER MIDDLE NR 1 ENGINE FAN DUCT PANEL AT 500 72-23-07-400-801.
